... stones. My son is only 5 weeks old
You should ask your babies pediatrician. It could make your baby sleepy and it could affect his breathing. If you do take it, use it sparingly and you may want to pump the breast milk and discard it while using this medication. Here is what the literature states about Norco and breastfeeding:
Acetaminophen is excreted in breast milk in small amounts, but the significance of its effects on nursing infants is not known. It is not known whether hydrocodone is excreted in human milk. Because many drugs are excreted in human milk and because of the potential for serious adverse reactions in nursing infants from hydrocodone and acetaminophen, a decision should be made whether to discontinue nursing or to discontinue the drug, taking into account the importance of the drug to the mother.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 16 Sep 2011 • 2 answers
Posted 24 Nov 2011 • 1 answer
Posted 31 Dec 2013 • 7 answers
Posted 4 Oct 2014 • 1 answer